CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
Upper bounds for geodesic periods over hyperbolic manifolds 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1, 页码: 18
Authors:  Su, Feng
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Geodesic period  Maass form  hyperbolic manifold  
Convergence Rate for Discrete-Time Multiagent Systems With Time-Varying Delays and General Coupling Coefficients 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2016, 卷号: 27, 期号: 1, 页码: 178-189
Authors:  Chen, Yao;  Ho, Daniel W. C.;  Lu, Jinhu;  Lin, Zongli
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Convergence rate  joint connectivity  multiagent systems (MASs)  negative coupling coefficients  spanning tree  
Uniform bounds on the 1-norm of the inverse of lower triangular Toeplitz matrices 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2011, 卷号: 435, 期号: 5, 页码: 1157-1170
Authors:  Liu, X.;  McKee, S.;  Yuan, J. Y.;  Yuan, Y. X.
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
1-Norm uniform upper bound  Inverse of lower triangular Toeplitz matrix  Brunner's conjecture  Abel equation  
Convergence to equilibria and blowup behavior of global strong solutions to the Stokes approximation equations for two-dimensional compressible flows with large data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2006, 卷号: 86, 期号: 6, 页码: 471-491
Authors:  Huang, Feimin;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
stokes approximation equations  large external potential forces  large-time behavior  uniform upper bound  vacuum  blowup  
Some uniform estimates and blowup behavior of global strong solutions to the Stokes approximation equations for two-dimensional compressible flows 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 221, 期号: 2, 页码: 275-308
Authors:  Li, J;  Xin, ZP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stokes approximation equations  isentropic compressible fluids  uniform upper bound  vacuum  blowup  
The upper bound of essential cyclomatic numbers of hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 254, 期号: 1-3, 页码: 555-564
Authors:  Wang, JF;  Li, HZ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
hypergraph  cyclomatic number